MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977D260
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received via a manufacturing representative (rep) and healthcare provider (hcp) regarding a patient who was implanted with a neurostimulator (ins).Information was received that the md was having difficulty pulling the lead through needle canula.The lead was explanted.The md opened new lead.No further complications were reported.No patient symptoms were reported.
 
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up will be submitted when analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received.The cause of the difficulty pulling the lead through the needle canal had not been determined and the representative reported no symptoms.No further complications reported.
 
Additional Manufacturer Narrative
Analysis identified that the needle was damaged at the distal end of the lead.The damage is consistent with field use.Electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7083083
Report Number2649622-2017-12891
Device Sequence Number19203192
Product Code LGW
UDI-Device Identifier00643169118249
UDI-Public00643169118249
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2021
Device Model Number977D260
Device Catalogue Number977D260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2017
Supplement Date Received by Manufacturer12/07/2017
01/08/2018
01/04/2019
Initial Report FDA Received Date12/05/2017
Supplement Report FDA Received Date12/08/2017
02/02/2018
01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR